Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 3, Pages 291-304
http://dx.doi.org/10.1155/S1085337596000152

Bifurcation of the equivariant minimal interfaces in a hydromechanics problem

Institute of Mathematics, University of Gdańsk, ul. Wita Stwosza 57, Gdańsk 80-952, Poland

Received 16 April 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Y. Borisovich and W. Marzantowicz, “Bifurcation of the equivariant minimal interfaces in a hydromechanics problem,” Abstract and Applied Analysis, vol. 1, no. 3, pp. 291-304, 1996. https://doi.org/10.1155/S1085337596000152.